Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALIGN TECHNOLOGY INVISALIGN; ORTHODONIC ALIGNER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALIGN TECHNOLOGY INVISALIGN; ORTHODONIC ALIGNER
Health Effect - Clinical Codes
Burning Sensation (2146); Sore Throat (2396)
Date of Event
02/07/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Have been using invisalign for 2 days.Have severe sore throat and throat burning.
New Search
Submit an Adverse Event Report
Brand Name
INVISALIGN
Common Device Name
ORTHODONIC ALIGNER
Manufacturer
(Section D)
ALIGN TECHNOLOGY
MDR Report Key
6321741
Report Number
MW5067806
Device Sequence Number
694983
Product Code
NXC
UDI-Device Identifier
00816063020004
UDI-Public
(01)00816063020004
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Patient
Type of Report
Initial
Report Date
(Section B)
02/08/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/08/2017
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
ARICEPT; IBUPROFEN. ; RX MEDS: ADDERALL; XYREM
Patient Age
34 YR
Patient Weight
48